You are here:

Pediatrics/Red bubble

Advertisement


Question
Rashes
Rashes  
Dear Doctor,

My son aged 1.5 yrs  11 KG  got Red bubble as shown in the attachment. Doctor has advised Eumosone M ointment to be applied for 3-4 times daily.can we go head.Right now he is suffering from Hyperactive Airways problem. Doctor has suggested Ascoril LS Syrup and Topcef Syrup. Please advice is the red type bubble is associated with the side effects of the medicine. now a days he is having itching problem all over the body due to low red rashes similar to that of appearance as shown in the attachment. Please advice.

Thanks
Nanjappa.S.R.

Answer
Hi, Nanjappa,

These are meds that we seldom use in the USA in a child this small.  The steroid is potent and we would not use it 3-4x a day.  The oral bronchodilators, Ascoril, are virtually never used in children in the USA, and unless there is a clear-cut bacterial infection, the Topcef would not be used either.  I doubt the rash is due to the meds and has the appearance of insect bites or a reaction such as papular urticaria.  Medicine is practiced far differently in your part of the world.

Good luck, Dr. Olson

Pediatrics

All Answers


Answers by Expert:


Ask Experts

Volunteer


David Olson, MD

Expertise

I would be happy to attempt to answer any questions about general pediatric topics, either medical issues or behavioral issues. This would include all the various questions one receives in a busy pediatric practice. I`m a board certified pediatrician in northern Michigan and have been in practice for over 15 years. I enjoy the teaching role I have in our practice and would enjoy the opportunity to help others with their pediatric problems.

©2016 About.com. All rights reserved.